# SDR GUUA93557033110A

- Difficulty date: March 31, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,818 hours, 35,027 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rws 115-115.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER AFT SPAR FLANGE 2 FASTNER LOCATIONS AT WING STA 115.0 AND 115.5 SHOW NDI INDICATIONS.   DRILLED AND REAMED FASTENER HOLES AND INSTALLED SPAR ANGLE REPAIR.
